Colombeau's generalized functions on a manifold
Novi Sad Journal of Mathematics, Tome 26 (1996) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1996_26_1a_7,
author = {{\DJ}api\'c
Nenad and Pilipovi\'c Stevan},
title = {Colombeau's generalized functions on a manifold},
journal = {Novi Sad Journal of Mathematics},
pages = {77-91},
year = {1996},
volume = {26},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1996_26_1a_7/}
}
Đapić Nenad; Pilipović Stevan. Colombeau's generalized functions on a manifold. Novi Sad Journal of Mathematics, Tome 26 (1996) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_1996_26_1a_7/